# SDR SWIA201642615

- Difficulty date: September 5, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 34,165 hours, 28,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CENTER INTERCOSTAL DD6 FOUND CORRODED.  REPLACED PAX DOOR CENTER INTERCOSTAL AT DD6 IAW SRM. PERFORMED LEAK CHECK, LEAK CHECK GOOD.
